Vol. 24, No. 3, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Subdirect decompositions of lattices of width two

Oscar Tivis Nelson

Vol. 24 (1968), No. 3, 519–523
Abstract

The class of nontrivial distributive lattices is the class of subdirect products of two-element chains. Lattices of width one are distributive and hence are subdirect products of two element chains. Below it is shown that lattices of width two are subdirect products of two element chains and nonmodular lattices of order five (N5). (width = greatest number of pairwise incomparable elements.)

Mathematical Subject Classification
Primary: 06.30
Milestones
Received: 16 January 1967
Published: 1 March 1968
Authors
Oscar Tivis Nelson